# SDR ASOA2012112002500

- Difficulty date: October 30, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 17,774 hours, 16,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST BL 0.0 RT SIDE HAS INDICATION NOTED APPROX .2 INCHES IN LENGTH 70 PERCENT FSH AT AFT FLANGE RADIUS WL 69.0.  FAILED NDT INSPECTION.  REMOVED VERTICAL POST IAW SRM 51-42-06 AT BL 0.  LOCATED AND DRILLED NEW SERVICEABLE VERTICAL POST IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE VERTICAL POST IAW REO 601R-53-41-889.  COMPLIED WITH EC/TC REO 601R-523-41-889.
